Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 373462, 9 pages
http://dx.doi.org/10.1155/2012/373462
Research Article

Noncompact Equilibrium Points and Applications

1Research Chair on Applied and Actuarial Mathematics, Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 16 February 2012; Accepted 28 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zahra Al-Rumaih et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove an equilibrium existence result for vector functions defined on noncompact domain and we give some applications in optimization and Nash equilibrium in noncooperative game.